# SDR ABXA9600038

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 824
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED FLOOR BEAM AT STATION 824 AT APPROXIMATELY RBL 36 CORRODED.  REPAIRED CORRODED FLOOR BEAM AT STATION 822 AT RBL 36 IAW ABX REA D853-13076MR.
